E. S. Allman, C. Matias, and J. A. Rhodes, Identifiability of parameters in latent structure models with many observed variables, The Annals of Statistics, vol.37, issue.6A, pp.3099-3132, 2009.
DOI : 10.1214/09-AOS689

URL : https://hal.archives-ouvertes.fr/hal-00591202

D. W. Andrews and M. M. Schafgans, Semiparametric Estimation of the Intercept of a Sample Selection Model, Review of Economic Studies, vol.65, issue.3, pp.497-517, 1998.
DOI : 10.1111/1467-937X.00055

C. R. Bollinger, Bounding mean regressions when a binary regressor is mismeasured, Journal of Econometrics, vol.73, issue.2, pp.387-399, 1996.
DOI : 10.1016/S0304-4076(95)01730-5

S. Bonhomme, K. Jochmans, and J. Robin, Nonparametric estimation of finite mixtures, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00972868

L. Bordes, S. Mottelet, and P. Vandekerkhove, Semiparametric estimation of a two-component mixture model, The Annals of Statistics, vol.34, issue.3, pp.1204-1232, 2006.
DOI : 10.1214/009053606000000353

C. Butucea and P. Vandekerkhove, Semiparametric Mixtures of Symmetric Distributions, Scandinavian Journal of Statistics, vol.27, issue.1, 2011.
DOI : 10.1111/sjos.12015

URL : https://hal.archives-ouvertes.fr/hal-00794031

R. J. Carroll, D. Ruppert, L. A. Stefanski, and C. Crainiceanu, Measurement error in nonlinear models: a modern perspective, 2006.
DOI : 10.1201/9781420010138

V. Chernozhukov, I. Fernández-val, and A. Galichon, Improving point and interval estimators of monotone functions by rearrangement, Biometrika, vol.96, issue.3, pp.559-575, 2009.
DOI : 10.1093/biomet/asp030

E. Del-barrio, P. Deheuvels, and S. Van-de-geer, Lectures on Empirical Processes, 2007.
DOI : 10.4171/027

J. Einmahl, Limit theorems for tail processes with application to intermediate quantile estimation, Journal of Statistical Planning and Inference, vol.32, issue.1, pp.137-145, 1992.
DOI : 10.1016/0378-3758(92)90156-M

U. Einmahl and D. Mason, Gaussian approximation of local empirical processes indexed by functions. Probability Theory and Related Fields, pp.283-311, 1997.

E. Gassiat and J. Rousseau, Non parametric finite translation mixtures with dependent regime, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00786750

P. Hall and X. H. Zhou, Nonparametric identification of component distributions in a multivariate mixture, Annals of Statistics, vol.31, pp.201-224, 2003.

M. Henry, Y. Kitamura, and B. Salanié, Identifying finite mixtures in econometric models. Cowles Foundation Discussion Paper, 1767.

M. Henry, Y. Kitamura, and B. Salanié, Partial identification of finite mixtures in econometric models, Quantitative Economics, vol.5, issue.1, 2013.
DOI : 10.3982/QE170

D. R. Hunter, S. Wang, and T. P. Hettmansperger, Inference for mixtures of symmetric distributions, The Annals of Statistics, vol.35, issue.1, pp.224-251, 2007.
DOI : 10.1214/009053606000001118

H. Kasahara and K. Shimotsu, Nonparametric identification of finite mixture models of dynamic discrete choices, Econometrica, vol.77, pp.135-175, 2009.

A. Lewbel, Estimation of Average Treatment Effects with Misclassification, Econometrica, vol.75, issue.2, pp.537-551, 2007.
DOI : 10.1111/j.1468-0262.2006.00756.x

A. Mahajan, Identification and Estimation of Regression Models with Misclassification, Econometrica, vol.74, issue.3, pp.631-665, 2006.
DOI : 10.1111/j.1468-0262.2006.00677.x

G. J. Mclachlan and D. Peel, Finite mixture models, 2000.
DOI : 10.1002/0471721182

H. Rootzén, Weak convergence of the tail empirical process for dependent sequences, Stochastic Processes and their Applications, pp.468-490, 2009.
DOI : 10.1016/j.spa.2008.03.003